# SDR DHL2005805563

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME MISDRILLED HOLE AT STA 702.000 L-11L TO L-12L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-25-05, EO AST 050202 DATED 02-17-05.  PERFORMED DETAIL VISUAL INSPECTION NO CRACK FOUND.  CLEANED, TREATED AND PRIMED MISDRILLED HOLE AREA IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLE WITH RIVET (MS20470AD) IAW EO AST050202, SRM 51-1-21 PG 1.
